# SDR FDEA200902200616

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 134N610646
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 2 RIGHT DOOR LOWER DOOR GATE HAS CORROSION AT CORNER (INTERNAL) R2 DOOR BOTTOM GATE CORROSION FOUND EXCEEDED ALLOWABLE LIMITS IN B757-200 SRM 52-10-02.  DOOR GATE REPLACED IAW B757-200 AMM 52-11-38 REV 56.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
